Age-structured Delayed SIPCV Epidemic Model of HPV and Cervical Cancer Cells Dynamics II. Convergence of Numerical Solution
Keywords:SIPCV epidemic model. Age-structured model. HPV. Numerical epidemiology. Method of characteristics.
The numerical method for simulation of age-structured SIPCV epidemic model with age-structured sub-classes of susceptible, infectious, precancerous and cancer cells and unstructured population of human papilloma virus (HPV) dynamics with incubation period is developed. Convergence of the numerical approximations is studied both theoretically and numerically. We prove the stability and second rate of convergence of the approximate solutions to the exact solution of the SIPCV epidemic nonlinear system. The numerical experiments based on the grid refined method confirm and illustrate the second order of accuracy of the obtained numerical method and show the various dynamical regimes of population dynamics. Simulations for model parameters of the system reveal two unstable dynamical regimes of SIPCV population which correspond to the cancer tumor growth and formation of metastases in organism.
L.M. Abia, O. Angulo, J.C. Lopez-Marcos, Age-structured population models and their nu-merical solution, Ecol. Modell. 188(1) (2005) 112-136.
L.M. Abia, O. Angulo, J.C. Lopez-Marcos, M.A. Lopez-Marcos, Numerical schemes for a size-structured cell population model with equal fission, Math. Comput. Modell. 50 (2009) 653?664.
V.V. Akimenko, An age-structured SIR epidemic model with the fixed incubation period of infection, Comput. Math. Appl. 73 (2017) 1485?150.
V.V. Akimenko, Asymptotically stable states of non-linear age-structured mono-cyclic cell population model I. Travelling wave solution. Math. Comput. Simul. 133 (2017) 2-23
V.V. Akimenko, Asymptotically stable states of non-linear age-structured mono-cyclic cell population model II. Numerical simulation. Math. Comput. Simul. 133 (2017) 24-38.
V.V. Akimenko, Continuous monocyclic and polycyclic age structured models of population dynamics. Commun. Biomath. Sci. 2 (2) (2019) 85-95.
V.V. Akimenko, Nonlinear age-structured models of polycyclic population dynamics with death rates as a power functions with exponent n. Math.Comput.Simul. 133 (2017) 175-205
V.V. Akimenko, Stability analysis of delayed age-structured resource-consumer model of population dynamics with saturated intake rate. Front. Ecol. Evol. 9:531833 (2021).
V.V. Akimenko, F. Adi-Kusumo, Age-structured Delayed SIPCV Epidemic Model of HPV and Cervical Cancer Cells Dynamics I. Numerical Method, Biomath 10 (2) (2021), 2110027.
V.V. Akimenko, R. Anguelov, Steady states and outbreaks of two-phase nonlinear age-structured model of population dynamics with discrete time delay, J. Biol. Dynam. 11 (1) (2017) 75-101.
V.V. Akimenko, V. K?ivan, Asymptotic stability of delayed predator age-structured population models with an Allee effect. Math. Biosci. 306 (2018) 170-179.
O. Angulo, J.C. L??opez-Marcos, M.A. L??opez-Marcos, Analysis of an efficient integrator for a size-structured population model with a dynamical resource, Com-put. Math. Applic. 68 (9) (2014) 941?961.
O. Angulo, J.C. Lopez-Marcos, M.A. Lopez-Marcos, F.A. Milner, A numerical method for nonlinear age-structured population models with finite maximum age, J. Math. Anal. Appl. 361 (2010) 150?160.
O. Angulo, J.C. L??opez-Marcos, Numerical integration of fully nonlinear size-structured population models, Appl. Numer. Math. 50 (2004) 291-327.
L. Aryati, T.S. Noor-Asih, F. Adi-Kusumo, M.S. Hardianti, Global stability of the disease free equilibrium in a cervical cancer model: a chance to recover. Far East J. Math. Sci. 103 (10) (2018) 1535-1546.
F. Billy, J. Clairambault, F. Delaunay, C. Feillet, N. Robert, Age-structured cell population model to study the influence of growth factors on cell cycle dynamics. Math. Biosci. Eng. 10 (1) (2013) 1-17.
R.L. Burden, J.D. Faires, A.M. Burden, Numerical Analysis, Cengage Learning, Boston, 2015.
A. Coronel, L. Friz, I. Hess, M. Zegarra, On the existence and uniqueness of an in-verse problem in epidemiology. Applicable Analysis, DOI: 10.1080/00036811.2019.1608964.
J.H. Ferziger, A note on numerical accuracy, Int. J. Numer. Methods Fluids. 8 (1988) 995-996.
X.Y. Li, Variational iteration method for nonlinear age-structured population models. Comput. Math. Applic. 58 (11-12) (2009) 2177-2181.
X.-Z. Li J. Yang, M. Martcheva, Age Structured Epidemic Modelling, Springer, New York, 2020.
Z. Liu, J. Chen, J. Pang,?P. Bi, S.Ruan, Modeling and analysis of a nonlinear age-structured model for tumor cell populations with quiescence. J. Nonlinear Sci. 28 (2018) 1763?1791.
Z. Liu, C. Guo, H. Li,?L. Zhao, Analysis of a nonlinear age-structured tumor cell population model. Nonlinear Dynam. 98 (2019) 283-300.
Z. Liu, C. Guo, J. Yang, H. Li, Steady states analysis of a nonlinear age-structured tumor cell population model with quiescence and bidirectional transition. Acta Appl. Math. 169 (2020) 455 ? 474.
T.S. Noor-Asih, S. Lenhart, S. Wise, L. Aryati, F. Adi-Kusumo, M.S. Hardianti, J. Forde, The dynamics of HPV infection and cervical cancer cells. Bull. Math. Biol. 78 (2016) 4?20.
B. Perthame, Transport Equations in Biology. Frontiers in mathematics, Birkhau-ser Verlag, Basel, 2007.
A. Quarteroni, A. Valli, Numerical Approximation of Partial Differential Equations, Springer, Berlin, 2008.
A.A. Samarskii, The Theory of Difference Schemes, v.240. CRC Press, 2001.
J.C. Strikwerda, Finite Difference Schemes and Partial Differential Equations. SI-AM, Philadelphia, 2004.
Z. Yin, Y. Yu, Zh. Lu, Stability analysis of an age-structured SEIRS model with time delay, Mathematics 8 (2020) 455.
Z. Zhang, S. Kumari, R.K. Upadhyay, A delayed e-epidemic SLBS model for computer virus, Adv. Differ. Equ. 414 (2019). https://doi.org/10.1186/s13662-019-2341-8
R. Zhang, D. Li, S. Liu, Global analysis of an age-structured SEIR model with immigration of population and nonlinear incidence rate. J. Appl. Anal. Comput. 9 (4) (2019) 1470-1492.
J. Zhou, L. Song, J. Wei, Mixed types of waves in a discrete diffusive epidemic model with nonlinear incidence and time delay, J. Differential Equations 268 (8) (2020) 4491-4524.
Copyright (c) 2022 Vitalii V. Akimenko, Fajar Adi-Kusumo
This work is licensed under a Creative Commons Attribution 4.0 International License.
The journal Biomath is an open access journal. All published articles are immeditely available online and the respective DOI link activated. All articles can be access for free and no reader registration of any sort is required. No fees are charged to authors for article submission or processing. Online publications are funded through volunteer work, donations and grants.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License 4.0 that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).